MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/1658-354x.93075

Медицинская библиотека · Saudi journal of anaesthesia · 2012

Foreign body aspiration pneumonia in an intravenous drug user.

Bhaskar Balu, Andelkovic Vladimir

Клинический случайСтатьяПеревод в очереди

Аннотация

Heroin use is associated with several well described respiratory complications, including noncardiogenic pulmonary edema, aspiration pneumonitis, acute respiratory distress syndrome,pneumonia, lung abscess, septic pulmonary emboli, and atelectasis. We describe an interesting case of a young female patient, an intravenous heroin user who presented with progressive dyspnea, hypoxia, and left lung consolidation.

Для цитирования: Bhaskar Balu, Andelkovic Vladimir. Foreign body aspiration pneumonia in an intravenous drug user.. Saudi journal of anaesthesia. 2012. DOI: 10.4103/1658-354x.93075.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.